so, if im correct, today is day 7 with the 1st week of tapering off of percocet, i take 32.5 mg 4 times a day. tomorrow i will start 30 mg 4 times a day for the next 7 days. my question is, im beginning to be a real hypocndriac, ever since my anxiety/panic rockited and went sky high, ive begun to think everything im doing, and every little change in my body im gonna die. is there a word or definition for people like that? also, has anyone known of, or has themselves taken more then 32.5 mg(3 and a 1/4 of percocet) each dose? ive been at this dose, stuck for a while and had to start my taper over, and got a new plan thanks to laurieshay, shes an angel. but this time around, ive got my mind made and am gonna take that cut each week, and taper once and for all. but all in all, please, i need to know if anyone has taken a dose higher then what i take? am i like beyond a high dose? i think a part of thinking about my dosing and dying from it is a big part of my panic/anxiety attacks. thanks for any answers, ill check often to see if i have answers to ease my mind a bit. leanne
Hi Helpmehawaii its Mickey from chicago if you like you can personal question me because i am having a problem sending out a personal question to you.. im not really sure how many perks your taking a day is it 4? or 4 every time you take a dose 4xa day? I have been on perks and norcos both at the same time for the last 5yrs, as much as 10 to 14 perks a day as well as 10 to 12 norcos and both being 10/325's.. I am trying myself to get off of all my pain meds or at least taper down and will prob start SuBS very soon, ive tryed to get off cold turkey and i felt like i was going to die because of the withdrawls and i'm sure you know what i mean, the longest i have ever went was about 3 days and could not do it and had to get back on them.. i to am trying to taper down.. if i can be of help then plz dont hesatate and i will try to answer any questions you may have..
i think i know what you mean but as we know, all pain meds can be very dangerous but i think that you may be siking yourself up and then you come to a point to where your mind will start to freak out as well because your thinking about dying if you take them or to many.. as you know the brain is an amazing thing but can really work you up to were you may feel like your going to die and then leading into a panic attack or worse. I think your doing the right thing by slowly tapeing yourself off the perks.. I hope i could be some kind of help to you my friend.. Mickey from chicago.. God Bless and hang in there you can do this...
Percocet has oxycodone and acetaminophen on it. I am worried about the amount of acetaminophen you are taking. As far as oxycodone goes, I've taken over 90 mg a day and once took 240 Norcos in a 2 week period, but my shoulder was broken. I survived. Also it was no problem for me to drop down to 15 mg of oxys a day, which I still take. I believe there are 500 mg of tylenol r acetaminophen in each of your percs. Let me know sweets.
No, and yes, you haven't taken the highest dose, your feeling like you're gonna die is part panic, part withdrawal, i did my internship in an outpatient treatment center--- didn't know how those skinny little girls were still walking with all the downers they took, and I take a lot of pain meds! What I want most for you, leanne, is to find your way safely through this nightmare you're in. peace,
Hang in there Leanne, this is going to work. 12 pills aday is not the worst, but is still higher than recommended mostly because of the acetaminophen in the percocets. None the less, you are tapering slowly and will succeed. You are not going to die honey. There are folks who have taken far more than what you are taking and have done this. Please try to put those thoughts out of your mind and keep writing us. We are here for you.
- Percocet Information for Consumers
- Percocet Information for Healthcare Professionals (includes dosage details)
- Side Effects of Percocet (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 23 Oct 2010 • 4 answers
Posted 25 Feb 2011 • 4 answers
Posted 4 Jan 2012 • 8 answers
Posted 6 Jun 2012 • 8 answers
Posted 10 Jan 2016 • 1 answer